Drug induced changes in pigmentation

@article{Levantine1973DrugIC,
  title={Drug induced changes in pigmentation},
  author={A. Levantine and J. Almeyda},
  journal={British Journal of Dermatology},
  year={1973},
  volume={89}
}
Increased or decreased pigmentation may occur in the skin and its appendages. It may be due to many factors, including inflammation, or may accompany or follow certain skin diseases, such as hchen planus and leprosy. These pigmentary changes may be localized or generalized, and their degree is considerably dependent on racial factors. Drugs may also cause changes in pigmentation, most commonly an increase. It may be difficult to deflne whether the drugs, or the conditions for which they are… Expand

Topics from this paper

Drug-Induced Skin Pigmentation
  • O. Dereure
  • Medicine
  • American journal of clinical dermatology
  • 2001
Pigmentary disorders and systemic drug therapy.
CUTANEOUS HYPERPIGMENTATION CAUSED BY SYSTEMIC DRUGS
Drug- and heavy metal--induced hyperpigmentation.
Minocycline-Induced Scleral and Dermal Hyperpigmentation.
Human skin pigmentation: melanocytes modulate skin color in response to stress
  • G. Costin, V. Hearing
  • Biology, Medicine
  • FASEB journal : official publication of the Federation of American Societies for Experimental Biology
  • 2007
Oral pigmentation
  • P. Lenane, F. Powell
  • Medicine
  • Journal of the European Academy of Dermatology and Venereology : JEADV
  • 2000
Chemical Leukoderma.
Drug‐induced hair colour changes
Diffuse hyperpigmentation of the skin: a clinicopathologic approach to diagnosis.
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 74 REFERENCES
THERAPY OF CHLORPROMAZINE MELANOSIS: A PRELIMINARY REPORT.
PIGMENT DEPOSITION IN VISCERA ASSOCIATED WITH PROLONGED CHLORPROMAZINE THERAPY.
PIGMENTATION FROM ANTIMALARIAL THERAPY. ITS POSSIBLE RELATIONSHIP TO THE OCULAR LESIONS.
LICHENOID DERMATITIS DUE TO CHLOROQUINE.
  • J. Savage
  • Medicine
  • The British journal of dermatology
  • 1958
SKIN PIGMENTATION AND CORNEAL AND LENS OPACITIES WITH PROLONGED CHLORPROMAZINE THERAPY.
Fixed Eruption in Deeply Pigmented Subjects: Clinical Observations on 350 Patients
LXXI.—UNUSUAL PHENOLPHTHALEIN ERUPTION: REPORT OF A CASE
Occurrence of skin pigmentation during mesantoin therapy.
The affinity of melanin for chloroquine.
...
1
2
3
4
5
...